sexologist-icon
Erection problem
Now a day ,I loss my confidence during sexual activity I loss my erection please guide me how to resolve this issue
82 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

ED is a very complicated medical problem and requires primary investigation, evaluation of hormonal profile , diabetes / thyroid status , Vitamins D3 and B12 status etc . Followed by proper and continuous medical treatment in combination with specific exercises for your core muscles, backed up with a customized diet plan to fulfill your sexual activity and pleasure. Get your following tests done Testosterone total, Testosterone free, Andrology panel (LH,FSH,PRL), Thyroid profile, Hba1c, Vitamin D, Vitamin B12, Iron And share your reports contact me directly. For further information consult me directly by taking a consultation on PRACTO  share all details with me. Thank you for your query. And you may also visit us at https://drmongaclinic.com/erectile-dysfunction.html
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Erectile Dysfunction(E.D) Occurs when a man can't get or keep an erection firm enough for sexual intercourse and not able to penetrate. There are many factors which leads to erectile dysfunction like- low Testosterone levels, Diabetes, weakness in core muscles, low blood flow in viens of your reproductive organ, sedentary lifestyle and last but not the least high stress levels, etc. We can help you treat that. You can consult with Dr. Yuvraj Monga/Me in Dr. Monga Medi Clinic or consult me directly by taking a consultation on PRACTO share all details with me.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi it's ED and performance anxiety have few underlying causes need evaluation come online for better understanding of your problem chat now clarify your douts take proper consult
Next Steps
chat online for guidance evaluation and treatment
Health Tips
eat well sleep well exercise
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Dear Practo User, As it can be seem above from your age description that you are just in your early 30’s losing confidence is not the right approach to deal with your erection issue. I believe you have started developing performance anxiety as you are not able to satisfy your partner by not being able to maintaining or getting an erection. However let me explain you - At some point in a man’s life, he may have difficulty achieving or maintaining an erection. Erection problems occur when you can’t achieve or maintain an erection that’s firm enough to have sexual intercourse. Erection problems are also known as: * erectile dysfunction (ED) * impotence * sexual dysfunction In your case I believe you have developed symptoms of Erectile dysfunction. ED occurs when a man can't get or keep an erection firm enough for sexual intercourse. In most cases the causes of this problem could be - Stress , relationship strain, low self-confidence, hypertension, excessive Masturbation etc.
Next Steps
For permanent cure for erectile dysfunction (ED) you can connect with me either online through a video consult or your most welcome to meet us at our clinic with all necessary precautions.
Health Tips
Don’t take stress and do not overthink as this would add to your issue. Avoid doing Masturbation and avoid watching porn in case if you do.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hello, hope u r doing well in life. Erectile dysfunction (ED) is when u hav inability to achieve or maintain an erection suitable for satisfactory sex. The reason could b bcz of physcial or psychological prblm . Such as poor blood supply to penis, hormonal impairment, or nerve damage, diabetes, hypertension, poor life style such as smoking or consuming alcohol, stress, anxiety and depression. Since u hav not mentioned ur problm in detail so it needs detailed analysis and evaluation and accordingly medication can be prescribed. hope this helps !! All the best !!
Next Steps
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.